item(s) in your cart
Add more for free shipping!
item(s) in your cart
This order ships free!

GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 500 Ct

Retail: $15.37
Our Price: $11.08
SKU:
070030132460
UPC:
070030132460
GroupID:
f7e6c65ccad03945128ee1c71fad59a7dfab519b
~Format:
Coated Tablets
~Unit Count:
500 Count
Format:
Coated Tablets
Unit Count:
500 Count
Number of Packs:
1 Pack
Strength:
200 mg
Key Attributes:
Gluten Free
Brand Name:
GoodSense
Product Line:
Ibuprofen
Product Type:
Pain Reliever
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 500 Ct Photo 1
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 500 Ct Photo 1
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 500 Ct Photo 2
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 500 Ct Photo 3
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 500 Ct Photo 4
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 500 Ct Photo 5
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 500 Ct Photo 6
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 500 Ct Photo 1
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 500 Ct Photo 1
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 500 Ct Photo 2
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 500 Ct Photo 3
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 500 Ct Photo 4
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 500 Ct Photo 5
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 500 Ct Photo 6
GoodSense Ibuprofen Pain Reliever Coated Tablets, 200 mg, 500 Ct
Earn $1.11 rewards credit
Vitabox customers automatically receive 10% back on every order as rewards credit.
Free Shipping Over $35

Description

Product Description

Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, and is a non-steroidal anti-inflammatory drug (NSAID). It is used as a pain reliever fever reducer for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps.

  • Compare to the active ingredient of Advil Ibuprofen Tablets
  • Pain Reliever and Fever Reducer
  • Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps; temporarily reduces fever
  • NSAID Nonsteroidal Anti-Inflammatory Drug
  • Keep Carton For Reference

Ingredients

Active ingredient (in each tablet): Ibuprofen 200 mg (NSAID) nonsteroidal anti-inflammatory drug. Purposes: Pain reliever/fever reducer. Inactive ingredients: colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, polysorbate 80, stearic acid, titanium dioxide.

Instructions

Do not take more than directed. The smallest effective dose should be used. Adults and children 12 years and older: take 1 tablet every 4 to 6 hours while symptoms persist; if pain or fever does not respond to 1 tablet, 2 tablets may be used; do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years: ask a doctor. Other information: read all warnings and directions before use. Store at 20-25C (68-77F). Avoid high humidity and excessive heat above 40C (104F). See end panel for lot number and expiration date. Uses: temporarily relieves minor aches and pains due to: headache; muscular aches; minor pain of arthritis; toothache; backache; the common cold; menstrual cramps; temporarily reduces fever.

Disclaimer

The product descriptions and instructions provided by vitabox.com are for informational purposes only and are qualified in their entirety by the information available from manufacturers of the products. You should carefully read all product packaging, and contact the manufacturer with any questions before using a product. While we endeavor to ensure that product descriptions are current, manufacturers sometimes change their products. We are not liable for inaccuracies or misstatements about products. We do not provide medical advice or recommendations. You should not use the information provided by vitabox.com for diagnosing or treating a health problem or disease. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration or any other government agency and are not intended to diagnose, treat, cure, or prevent any disease.

Specifications

Brand GoodSense
GroupID f7e6c65ccad03945128ee1c71fad59a7dfab519b
Format Coated Tablets
Unit Count 500 Count
Number of Packs 1 Pack
Strength 200 mg
Key Attributes Gluten Free
Brand Name GoodSense
Product Line Ibuprofen
Product Type Pain Reliever